# SDR REXA2022063000427

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331223
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME AT FS 549.00 IS CORRODED BETWEEN STGR 17L AND 18L REPAIRED FS 549 FRAME SEGMENT FROM STGR 16L TO 18L (PN: SH690-33122-3S) IAW CRJ900 SRM 53-00-06-201-001-A03
